Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 486, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 21, 2011, 4:36 PM CDT for Kemper County, Lauderdale County, Mississippi. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2011, 4:36 PM CDT (21:36 UTC)
- Expired
- Jun 21, 2011, 5:18 PM CDT
- In force
- 42 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Kemper County, MS, Lauderdale County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 128 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 4:40 PM CDT | TSTM WND DMG | 5 Nw Marion, MS | A FEW TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.6 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2624 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 598 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
247
WUUS54 KJAN 212136
SVRJAN
MSC069-075-212230-
/O.NEW.KJAN.SV.W.0486.110621T2136Z-110621T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
436 PM CDT TUE JUN 21 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN KEMPER COUNTY IN EAST CENTRAL MISSISSIPPI...
LAUDERDALE COUNTY IN EAST CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...LAUDERDALE...MERIDIAN STATION...
MERIDIAN...
* UNTIL 530 PM CDT
* AT 436 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM DAMASCUS TO COLLINSVILLE TO MEEHAN MOVING EAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PRISMATIC...LIBERTY...DALEVILLE...BLACKWATER...MARION...OAK
GROVE...TOOMSUBA...TAMOLA...PORTERVILLE...ALAMUCHA...ELECTRIC MILLS
AND KEWANEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3231 8842 3229 8889 3248 8884 3268 8890
3280 8836
TIME...MOT...LOC 2136Z 260DEG 22KT 3266 8881 3249 8873
3232 8881
$$
DL2 follow-up statements
884
WWUS54 KJAN 212201
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
501 PM CDT TUE JUN 21 2011
MSC069-075-212230-
/O.CON.KJAN.SV.W.0486.000000T0000Z-110621T2230Z/
LAUDERDALE MS-KEMPER MS-
501 PM CDT TUE JUN 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHEASTERN KEMPER AND EASTERN LAUDERDALE COUNTIES...
AT 501 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM OAK GROVE TO LAUDERDALE TO MARION MOVING EAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TAMOLA...TOOMSUBA...PORTERVILLE...ALAMUCHA...KEWANEE AND ELECTRIC
MILLS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3231 8868 3253 8864 3272 8871 3280 8836
3231 8842
TIME...MOT...LOC 2201Z 258DEG 29KT 3271 8856 3254 8849
3237 8857
$$
CME452
WWUS54 KJAN 212218
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
518 PM CDT TUE JUN 21 2011
MSC069-075-212228-
/O.CAN.KJAN.SV.W.0486.000000T0000Z-110621T2230Z/
LAUDERDALE MS-KEMPER MS-
518 PM CDT TUE JUN 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KEMPER AND
EASTERN LAUDERDALE COUNTIES IS CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS.
LAT...LON 3231 8868 3253 8864 3272 8871 3280 8836
3231 8842
TIME...MOT...LOC 2218Z 258DEG 29KT 3274 8840 3257 8833
3240 8841
$$
DLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 4:01 PM CDT, 35 minutes earlier.
Area forecast discussion, Jun 21, 4:01 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 401 PM CDT TUE JUN 21 2011 .SHORT TERM...EXPANSIVE BAND OF CONVECTION ACROSS THE ARKLAMISS REGION WILL CONTINUE INTO THE EARLY EVENING...SUPPORTED/ANCHORED BY AN AREA OF HEALTHY UPPER DIVERGENCE OVER SRN LA INTO SW MS. CONVECTION IS EXPECTED TO DIMINISH IN COVERAGE AND INTENSITY DURING THE EVENING. HOWEVER A CHANCE OF RAIN WILL BE MAINTAINED THROUGH THE OVERNIGHT HOURS DUE TO THE PROXIMITY OF THE UPPER TROUGH AND NEARLY STALLED BOUNDARY. MODEL CONSENSUS IS THAT RAIN CHANCES WILL INCREASE TOWARD MORNING AS THE SURFACE BOUNDARY DRIFTS INTO ERN AR AND THE NEXT WAVE PIVOTS INTO THE REGION. CONFIDENCE ON REDEVELOPMENT IS NOT THE HIGHEST WITH NO EVIDENCE YET NOTED UPSTREAM THIS AFTERNOON BUT WITH MODEL CONSENSUS ON THE ARRIVAL OF THE SHORTWAVE AND WIDESPREAD DEEP MOISTURE CURRENTLY IN PLACE OVER THE FORECAST AREA...WILL LEAVE HIGH POPS IN FOR NOW. PRECIPITABLE WATER VALUES REMAIN HIGH OVERNIGHT INTO EARLY WED BUT ARE FORECAST TO DECREASE SOMEWHAT DURING THE DAY AS SWLY FLOW BACKS AHEAD OF THE APPROACHING TROUGH. FORCING WILL INCREASE WEDNESDAY AS THE UPPER TROUGH EDGES EWD INTO NRN ZONES AND THE REMNANTS OF THE SURFACE TROUGH EDGE THIS WAY. THE MOISTURE FETCH MAY BE REDUCED BUT PLENTY OF MOISTURE WILL PERSIST. THE APPROACH OF THE TROUGH AND RESULTING WLY FLOW WILL ADVECT SLIGHTLY WARMER 850 MB TEMPS INTO THE AREA THAT WILL MAINTAIN RESPECTABLE VERTICAL TOTALS TO MAINTAIN A RISK OF STRONG...POSSIBLY SEVERE...CONVECTION FOR TOMORROW. CONVECTION WILL AGAIN BE SUPPORTED BY UPPER LEVEL DIVERGENCE THAT WILL PERSIST OVER THE AREA. HAVE FOLLOWED MAV POPS FOR TOMORROW WITH SCT POPS OVER THE DELTA WHERE DRIER AIR WILL BE POSSIBLE IN THE REGION OF THE MOST DEFINED WLY FLOW AND AT LEAST LIKELY RAIN CHANCES OVER OTHER AREAS. FORCING WILL DECREASE BY THURSDAY. THE MAIN TROUGH WILL SHIFT TO OUR EAST...ALTHOUGH WEAK UPPER CYCLONIC FLOW WILL PERSIST. HOWEVER MID/UPPER LAYERS WILL BE DRIER AND RAIN CHANCES WILL BE REDUCED WITH THE BETTER MOISTURE AND HIGHER POPS EXPECTED OVER SRN ZONES. MAV MOS WAS GENERALLY FOLLOWED FOR TEMPERATURES...THE TREND BEING RELATIVELY COOL AGAIN TOMORROW WITH HIGHS WARMING FOR THURSDAY IN THE DRIER AIR MASS. THE EXCEPTION WAS FOR HIGHS TOMORROW...WHEN HIGH TEMPS WERE CUT TO ACCOUNT FOR HIGHER RAIN CHANCES/CLOUD COVER EXPECTED. .LONG TERM...FRIDAY THROUGH TUESDAY...MODELS AND ENSEMBLES KEEPING AN ACTIVE NORTHWEST FLOW PATTERN FOR THIS WEEKEND INTO EARLY NEXT WEEK. THIS MAY KEEP TEMPS FROM GETTING VERY FAR ABOVE NORMAL. AS WE GO TOWARD THE WEEKEND THE HIGH PWATS GET USHERED SOUTH OF THE REGION WITH PRECIP WATER AT 1.5 TO 1.8 INCHES. THE CLOSED STACK LOW WILL LIFT NORTHEAST INTO SOUTHEAST CANADA. THIS WILL PUSH THE TROUGH AXIS EAST OF THE REGION FOR THE WEEKEND. MODELS KEEP THE MEAN RIDGE AXIS WEST IN THE PLAINS WHILE PUTTING THE REGION INTO AN ACTIVE NORTHWEST FLOW PATTERN FOR THIS WEEKEND INTO EARLY NEXT WEEK. WITH COOLER AIR ALOFT PROVIDING LAPSE RATES...DECENT VT AND DCAPE WILL PROVIDE THE RISK FOR ISOLATED STRONG TO SEVERE STORMS FROM THE NORTHWEST DURING THE PERIOD. AS FAR AS TEMPS ARE CONCERN MADE A BLEND OF MEX...GMOS AND ENSEMBLE GUIDANCE. AS FAR AS POPS ARE CONCERN MADE SOME ADJUSTMENTS TO MEX AND ENSEMBLE GUIDANCE. && .AVIATION...RATHER SOLID LINE OF SHOWERS AND THUNDERSTORMS PUSHING EAST THROUGH EASTERN AND SOUTHERN MISSISSIPPI CURRENTLY. EXPECT LOCALLY IFR CONDITIONS WITH THIS ACTIVITY...GUSTY WINDS AND MODERATE TO SEVERE TURBULENCE WITH CONVECTIVE TOPS MAINLY FROM 35 TO 40 KFT. RAIN SHOULD TAPER OFF THROUGH EARLY THIS EVENING FROM THE WEST...BUT REDEVELOPMENT IS POSSIBLE LATER TONIGHT WITH SITES GLH/GWO/TVR/CBM/GLH HAVING THE MAIN CHANCES AT BEING AFFECTED. OTHERWISE...EXPECT PATCHY MVFR FLIGHT CATS RIGHT NOW THROUGH TONIGHT AWAY FROM THUNDERSTORMS WILL WINDS AT THE SURFACE MAINLY FROM THE SOUTHWEST AND SOUTH AND LESS 10 TO 15 MPH. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN TOMORROW...AND SOME COULD BE QUITE POTENT AND PRODUCE TORRENTIAL RAINFALL. /BB/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 73 88 73 92 / 47 62 26 35 MERIDIAN 72 88 71 92 / 53 69 28 33 VICKSBURG 72 88 72 93 / 54 57 21 37 HATTIESBURG 72 91 74 91 / 67 78 25 46 NATCHEZ 73 89 73 91 / 50 70 24 43 GREENVILLE 72 90 73 94 / 65 46 11 25 GREENWOOD 71 88 72 94 / 63 47 12 25 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 03/17/BB
Hazardous weather outlook, Jun 21, 3:21 PM CDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 321 PM CDT TUE JUN 21 2011 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>030-032>037- 040>044-047>049-053-059-222030- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-ISSAQUENA-SHARKEY- YAZOO-MADISON MS-LEAKE-WARREN-HINDS-RANKIN-CLAIBORNE-JEFFERSON- 321 PM CDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN ARKANSAS...NORTHEASTERN LOUISIANA AND PORTIONS OF CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY REDEVELOPMENT OF AT LEAST A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE TONIGHT AS A COLD FRONT APPROACHES FROM THE NORTHWEST. REDEVELOPMENT WILL BE MOST LIKELY NORTHWEST OF A WINNSBORO LOUISIANA...TO YAZOO CITY...TO COLUMBUS LINE. ANY STRONG STORMS WILL BE CAPABLE OF WIND GUSTS TO 45 MPH...SMALL HAIL AND TORRENTIAL RAINFALL. ISOLATED STRONG THUNDERSTORMS CAPABLE OF WIND GUSTS OF 45 MPH...SMALL HAIL AND TORRENTIAL RAINFALL WILL AGAIN BE POSSIBLE TOMORROW MIDDAY THROUGH EARLY EVENING ACROSS THE ENTIRE ARKLAMISS REGION. A FEW STORMS DURING THIS TIME WILL HAVE THE POTENTIAL TO BE SEVERE WITH WINDS UP TO 60 MPH AND HAIL UP TO QUARTER SIZE. THE RISK OF A FEW FLASH FLOODING INCIDENTS WILL BE HIGHER TOMORROW...ESPECIALLY OVER LOCATIONS THAT EXPERIENCED HEAVY DOWNPOURS TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE AGAIN THURSDAY...MAINLY NORTHWEST OF THE NATCHEZ TRACE AS A COLD FRONT STALLS IN THE RICH TROPICAL MOISTURE ACROSS THE OUTLOOK AREA. LOCALLY HEAVY RAINFALL OF UP TO 2 INCHES AND DAMAGING WINDS WILL BE THE PRIMARY RISKS FROM THESE STORMS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. MSZ031-038-039-045-046-050>052-054>058-060>066-072>074-222030- LOWNDES-WINSTON-NOXUBEE-NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE- COPIAH-SIMPSON-SMITH-JASPER-CLARKE-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 321 PM CDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY A FEW STRONG TO LOCALLY SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE ALONG AND SOUTHEAST OF THE NATCHEZ TRACE CORRIDOR THROUGH EARLY THIS EVENING. THE MOST INTENSE STORMS WILL BE CAPABLE OF WINDS TO 60 MPH AND AT LEAST SOME SMALL HAIL. TORRENTIAL RAINFALL WILL ALSO BE POSSIBLE WITH THUNDERSTORMS THROUGH EARLY THIS EVENING. ISOLATED STRONG THUNDERSTORMS CAPABLE OF WIND GUSTS OF 45 MPH...SMALL HAIL AND TORRENTIAL RAINFALL WILL AGAIN BE POSSIBLE TOMORROW MIDDAY THROUGH EARLY EVENING ACROSS THE ENTIRE ARKLAMISS REGION. A FEW STORMS DURING THIS TIME WILL HAVE THE POTENTIAL TO BE SEVERE WITH WINDS UP TO 60 MPH AND HAIL UP TO QUARTER SIZE. THE RISK OF A FEW FLASH FLOODING INCIDENTS WILL BE HIGHER TOMORROW...ESPECIALLY OVER LOCATIONS THAT EXPERIENCED HEAVY DOWNPOURS TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE AGAIN THURSDAY...MAINLY NORTHWEST OF THE NATCHEZ TRACE AS A COLD FRONT STALLS IN THE RICH TROPICAL MOISTURE ACROSS THE OUTLOOK AREA. LOCALLY HEAVY RAINFALL OF UP TO 2 INCHES AND DAMAGING WINDS WILL BE THE PRIMARY RISKS FROM THESE STORMS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 50
In the hours before
Local storm report, Jun 21, 3:34 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
334 PM CDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM TSTM WND DMG VICKSBURG 32.33N 90.87W
06/21/2011 WARREN MS LAW ENFORCEMENT
A FEW TREES WERE BLOWN DOWN ALONG WITH A POWER LINE.
&&
CMELocal storm report, Jun 21, 4:04 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
404 PM CDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0143 PM TSTM WND DMG COLUMBUS 33.51N 88.40W
06/21/2011 LOWNDES MS EMERGENCY MNGR
6 TREES WERE BLOWN DOWN AND 3 POWER POLES WERE SNAPPED.
DAMAGE OCCURRED FROM COLUMBUS TO ROUGHLY 5 N OF COLUMBUS.
&&
CMESpecial weather statement, Jun 21, 4:07 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
407 PM CDT TUE JUN 21 2011
MSZ051-052-057-058-212205-
CLARKE MS-JASPER MS-NEWTON MS-LAUDERDALE MS-
407 PM CDT TUE JUN 21 2011
...STRONG THUNDERSTORMS PUSHING ACROSS EAST CENTRAL MISSISSIPPI...
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM DECATUR TO 4 MILES NORTHWEST OF STRINGER AT
407 PM CDT...MOVING EAST AT 35 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN LAUDERDALE...EASTERN NEWTON...JASPER AND CLARKE COUNTIES
SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3257 8841 3216 8845 3188 8863 3185 8930
3222 8918 3255 8915
TIME...MOT...LOC 2107Z 278DEG 31KT 3245 8905 3221 8908
3191 8929
DLLocal storm report, Jun 21, 4:11 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
411 PM CDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG 5 SSW CRANFIELD 31.48N 91.24W
06/21/2011 ADAMS MS EMERGENCY MNGR
A FEW TREES DOWN OFF LIBERTY RD
&&
CMESpecial weather statement, Jun 21, 4:28 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 428 PM CDT TUE JUN 21 2011 MSZ066-212215- JONES MS- 428 PM CDT TUE JUN 21 2011 ...STRONG THUNDERSTORMS APPROACHING THE INTERSTATE 59 CORRIDOR... A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 11 MILES NORTHWEST OF ELLISVILLE AT 428 PM CDT...MOVING EAST AT 20 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN JONES COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3180 8894 3147 8894 3147 8937 3180 8938 TIME...MOT...LOC 2128Z 285DEG 18KT 3170 8931 DL
Local storm report, Jun 21, 4:33 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
433 PM CDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG STARKVILLE 33.46N 88.82W
06/21/2011 OKTIBBEHA MS UTILITY COMPANY
POWER LINES DOWN
&&
CMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:46 PM CDT | Special Weather Statement | JAN | Madison | 29 min |
| Jun 21, 9:44 AM CDT | Special Weather Statement | JAN | Bolivar | 46 min |
| Jun 21, 11:38 AM CDT | Special Weather Statement | JAN | Kemper, Neshoba, Newton | 47 min |
| Jun 21, 12:29 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Noxubee, Winston | 46 min |
| Jun 21, 12:42 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren | 48 min |
| Jun 21, 1:06 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Noxubee, Oktibbeha, Winston | 54 min |
| Jun 21, 1:08 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Warren, Yazoo | 38 min |
| Jun 21, 1:35 PM CDT | Special Weather Statement | JAN | Madison | 30 min |
| Jun 21, 1:50 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 25 min |
| Jun 21, 2:01 PM CDT | Special Weather Statement | JAN | Copiah, Hinds, Jefferson | 59 min |
| Jun 21, 2:05 PM CDT | Special Weather Statement | JAN | Rankin | 45 min |
| Jun 21, 3:06 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin | 54 min |
| Jun 21, 3:10 PM CDT | Special Weather Statement | JAN | Lowndes, Oktibbeha | 60 min |
| Jun 21, 3:30 PM CDT | Special Weather Statement | JAN | Newton, Scott, Smith | 45 min |
| Jun 21, 4:07 PM CDT | Special Weather Statement | JAN | Clarke, Jasper, Lauderdale, Newton | 58 min |
| Jun 21, 4:28 PM CDT | Special Weather Statement | JAN | Jones | 47 min |
| Jun 21, 4:59 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Marion | 49 min |
| Jun 21, 5:36 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 54 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.